# SDR COMA9710052

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE LOWER FUSELAGE SKIN WAS FOUND TO BE CORRODED AT FUSELAGE FRAME 21, BETWEEN STRINGERS 20R AND 21R.  THE SKIN WAS REPAIRED PER EMB 120 SRM 53-00-01, PG 202.
